MathSciNet Relay Station
MathSciNet bibliographic data
MR878048 (88d:39011) 39A12 (47B39)
Gordon, A. Ya. A sufficient condition for continuity of the spectrum of a discrete Schrödinger operator. (Russian) Funktsional. Anal. i Prilozhen. 20 (1986), no. 4, 70–71.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement